# SDR UALA2009051301351

- Difficulty date: May 13, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 29,907 hours, 3,710 cycles
- Engine: Pwa PW40903
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 767146A
- Part serial: 1149
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS L IDG AND GCB DISCONNECTED.   REPLACED GCU AND RAN ENGINE. IDG CHANGE REQUIRED. REPLACED LEFT IDG.
